Pacific Journal of Mathematics

A generalization of the Stone-Weierstrass theorem.

Errett Bishop

Article information

Source
Pacific J. Math. Volume 11, Number 3 (1961), 777-783.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103037116

Zentralblatt MATH identifier
0104.09002

Mathematical Reviews number (MathSciNet)
MR0133676

Subjects
Primary: 46.25

Citation

Bishop, Errett. A generalization of the Stone-Weierstrass theorem. Pacific Journal of Mathematics 11 (1961), no. 3, 777--783. http://projecteuclid.org/euclid.pjm/1103037116.


Export citation

References

  • [1] H. S. Bear, Some boundary properties of function algebras, Proc. Amer. Math. Soc, 11 (1960), 1-4.
  • [2] K. Hoffman and I. Singer, On some conjectures of Gelfand (in Russian), Uspehi Math. Nauk (N.S.), 14 (1959), 99-114.
  • [3] G. E. Silov, On rings of functions with uniform convergence (in Russian), Ukrainian Math. Journal, 3 (1951), 404-411.